Nonlinear Analysis: Theory, Methods & Applications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nonlinear Anal., 2017, Volume 148, Pages 138–146 (Mi natma5)  

On the covering of a Hillís region by solutions in systems with gyroscopic forces

Valery Kozlov, Ivan Polekhin

Steklov Mathematical Institute, 119991 Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
The research was funded by a grant from the Russian Science Foundation (Project No. 14-50-00005).


DOI: https://doi.org/10.1016/j.na.2016.10.001


Bibliographic databases:

Received: 14.04.2016
Accepted:03.10.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/natma5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:190

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021